# SDR SWAA2018070223250

- Difficulty date: June 29, 2018
- Submitted: July 4, 2018
- Operation: Air carrier
- Aircraft: N7734H
- Make and model: Boeing 737-7BD
- Aircraft serial: 33923
- Aircraft time: 40,563 hours, 20,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR215006
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON G4 BULB INOP.  R&R FUSE PER MM.
